Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Need Medication For Itchy Rashes On Vagina Due To Hair Removal Creame

i scratched my pubic area roughly and as a result got some rashes and after sometime i applied veet for hair removal ... it started itching i immediately removed the cream its my second day n i am still feeling itching n rashes on the panty line ... suggest some home remedy .... asap
Thu, 7 May 2020
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

The symptoms seem to be related to a contact dermatitis.
I suggest using a mild steroid cream for local application such as Betametasone cream.
I also suggest using an antihistamine such as Cetirizine 10 mg daily to relieve the itching.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hair removal


Loading Online Doctors....
Need Medication For Itchy Rashes On Vagina Due To Hair Removal Creame

Hello, I read carefully your query and understand your concern. The symptoms seem to be related to a contact dermatitis. I suggest using a mild steroid cream for local application such as Betametasone cream. I also suggest using an antihistamine such as Cetirizine 10 mg daily to relieve the itching. Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician